# SDR CALA0600441

- Difficulty date: October 29, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 25,807 hours, 3,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT POWER SUPPLY WAS FOUND INOPERATIVE AT 26L STA 1010, WL 204, RBL 95.  THE POWER SUPPLY WAS REPLACED IAW MM 33-51-07.
